# SDR 05FDEA02031

- Difficulty date: July 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 12,695 hours, 6,647 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO SEAT TRACK AT FRAME 41 TO 44 RBL 20, HAS CORROSION ALONG LENGTH NOTED.  REMOVED SEAT TRACK, LOCATED AND DRILLED IAW SRM 53-10-16.  INSTALLED NEW SEAT TRACK IAW SRM 53-10-16.
